# SDR ASAA2022100840470

- Difficulty date: October 8, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 56,215 hours, 16,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A948535
- Condition: Corroded
- Location: Fwd Crgo Blkhd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT, AFT LOWER BULKHEAD SUPPORT HAS CORROSION. GROUNDED - YES. REMOVED DAMAGE FROM THE FWD PIT AFT LOWER BULKHEAD SUPPORT IAW B737-800 SRM 53-30-08-1A-1 STEP 2.CORIGINAL THICKNESS IS .071 IAW B737-800 SRM 53-30-08-0I-1 TABLE 2REMOVED .016REMAINING THICKNESS IS .055 AND IS FOUND TO BE OUT OF LIMITS IAW B737-800 SRM53-30-08-1A-1 STEP 4.A.(2.).(A)TOOL # T8224L DUE DATE 15/OCT/22REMOVED AND REPLACED FWD PIT AFT LOWER BULKHEAD SUPPORT IAW B737-800 SRM 51-40-02.
